# SDR DALA2020041002235

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 14,598 hours, 10,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6944429) EMERGENCY SEAT LIGHTS NOT TESTING AT ROWS 19 THRU 22. REPLACED EMERGENCY LIGHT BATTERY PACK AT SEAT 23 M16T1 PER B737 AMM 33-51. OPS TEST OK.
